A generalization of a theorem of H. Brezis & F. E. Browder and applications to some unilateral problems
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, p. 367-384
@article{AIHPC_1990__7_4_367_0,
     author = {Boccardo, Lucio and Giachetti, D. and Murat, Fran\c cois},
     title = {A generalization of a theorem of H. Brezis \& F. E. Browder and applications to some unilateral problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {4},
     year = {1990},
     pages = {367-384},
     zbl = {0716.46032},
     mrnumber = {1067781},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_4_367_0}
}
Boccardo, L.; Giachetti, D.; Murat, F. A generalization of a theorem of H. Brezis & F. E. Browder and applications to some unilateral problems. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, pp. 367-384. http://www.numdam.org/item/AIHPC_1990__7_4_367_0/

[1] A. Bensoussan, L. Boccardo, and F. Murat, On a nonlinear partial differential equation having natural growth and unbounded solutions. Ann. Inst. H. Poincaré, Anal. non linéaire, t. 5, 1988, p. 347-364. | Numdam | MR 963104 | Zbl 0696.35042

[2] L. Boccardo, and D. Giachetti, Strongly nonlinear unilateral problems. Appl. Mat. Opt., t. 9, 1983, p. 291-301. | MR 687723 | Zbl 0535.49010

[3] L. Boccardo, F. Murat and J.-P. Puel, Existence de solutions non bornées pour certaines équations quasi-linéaires, Portugaliae Math., t. 41, 1982, p. 507-534. | MR 766873 | Zbl 0524.35041

[4] H. Brezis, Équations et inéquations dans les espaces vectoriels en dualité. Ann. Inst. Fourier Grenoble, t. 18, 1968, p. 115-175. | Numdam | MR 270222 | Zbl 0169.18602

[5] H. Brezis and F.E. Browder, A property of Sobolev spaces. Comm. in P. D. E., t. 4, 1979, p. 1077-1083. | MR 542513 | Zbl 0423.46023

[6] H. Brezis and F.E. Browder, Some properties of higher order Sobolev spaces. J. Math. Pures Appl., t. 61, 1982, p. 245-259. | MR 690395 | Zbl 0512.46034

[7] L.I. Hedberg, Two approximation problems in function spaces. Ark. Math., t. 16, 1978, p. 51-81. | MR 499137 | Zbl 0399.46023

[8] L.I. Hedberg, Spectral synthesis in Sobolev spaces and uniqueness of solutions of the Dirichlet problem. Acta Math., t. 147, 1981, p. 237-264. | MR 639040 | Zbl 0504.35018

[9] L.I. Hedberg and T.H. Wolff, Thin sets in nonlinear potential theory. Ann. Inst. Fourier Grenoble, t. 33, 1983, p. 161-187. | Numdam | MR 727526 | Zbl 0508.31008

[10] J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod-Gauthier Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[11] N. G. Meyers, An Lp -estimate for the gradient of solutions of second order elliptic divergence equations. Ann. Sc. Norm. Sup. Pisa, t. 17, 1963, p. 189-206. | Numdam | MR 159110 | Zbl 0127.31904

[12] F. Murat, L'injection du cône positif de H-1 dans W-1,q est compacte pour tout q << 2. J. Math. Pures Appl., t. 60, 1981, p. 309-322. | MR 633007 | Zbl 0471.46020

[13] J. R. L. Webb, Boundary value problems for strongly nonlinear elliptic equations. J. London Math. Soc., t. 21, 1980, p. 123-132. | MR 576188 | Zbl 0438.35029